# SDR DALA2022103107030

- Difficulty date: October 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 69,515 hours, 26,164 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2469749) DURING INSPECTION FOUND FUSELAGE / STA 727C FS 727D / S-2L - S-3L / VIASAT INSTALL / EXISTING DOUBLER. REPAIRED PER ERA 603295.
